MAUDE Adverse Event Report: UMANO MEDICAL INC OOK SNOW; MEDICAL ELECTRIC BED

UMANO MEDICAL INC OOK SNOW; MEDICAL ELECTRIC BED
Model Number FL36
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fall (1848)
Date of Event 03/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was inspected, bed exit functionality verified and all were found conform to specifications.
 
Event or Problem Description
While at establishment for bed exit system verification on a ook snow medical bed, service technician from the manufacturer was informed of a patient fall that occured weeks before the service visit.Site confirmed there were no injury but not further details could be confirmed.

Brand Name
OOK SNOW
Common Device Name
MEDICAL ELECTRIC BED
Manufacturer (Section D)
UMANO MEDICAL INC
230 boulevard nilus-leclerc
l'islet, quebec G0R 2 C0
CA  G0R 2C0
MDR Report Key7427168
Report Number3009591865-2018-00008
Device Sequence Number112543
Product Code FNL
UDI-Device Identifier00670482000067
UDI-Public00670482000067
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Service and Testing Personnel
Type of Report Initial
Report Date (Section B) 04/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Service and Testing Personnel
Device Model NumberFL36
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2018
Initial Report FDA Received Date04/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1